# SDR USAA2009111993170

- Difficulty date: November 18, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 31,972 hours, 17,386 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1692 - CLT - EEL - FORWARD GALLEY FLASHLIGHT NOT BLINKING.  MAINTENANCE INSTALLED NEW BATTERY.
